×

Found 2 Documents (Results 1–2)

100
MathJax

Asymptotic Lagrangian manifolds and the complex WKB method. (English. Russian original) Zbl 0678.58042

J. Sov. Math. 46, No. 3, 1906-1977 (1989); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Novejshie Dostizh. 31, 93-192 (1987).
PDF BibTeX XML Cite
Full Text: DOI

Dissipative-asymptotic manifolds. (English. Russian original) Zbl 0678.58001

J. Sov. Math. 46, No. 3, 1843-1906 (1989); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Novejshie Dostizh. 31, 3-92 (1987).
MSC:  58A05 53B99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Classification